Sign in
Global bifurcation of solutions to diffusive logistic equations on bounded domains subject to nonlinear boundary conditions
Journal article

Global bifurcation of solutions to diffusive logistic equations on bounded domains subject to nonlinear boundary conditions

Robert Stephen Cantrell, Chris Cosner and Salome Martínez
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, Vol.139(1), pp.45-56
2009-02

Abstract

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
9 Mathematics
9.50 Applied Statistics & Probability
9.50.276 Positive Solutions
Web Of Science research areas
Mathematics
Mathematics, Applied
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details